# SDR IPXA2019080545319

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,986 hours, 12,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO MSG DURING PREFLIGHT TEST.  R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW MM 33-51-01, OPS CHECKED GOOD.
